# SDR 7211051508

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N117VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7211
- Aircraft time: 8,104 hours, 25,790 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1053025151
- Condition: Cracked
- Location: Tailboom
- Part time: 8,104 hours, 25,790 cycles
- Component: Tailboom, Bolkms
- Component part number: 11730056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, A 1 INCH LONG CRACK WAS DISCOVERED ON TAILBOOM FRAME 10L AT THE 3:00 POSITION.
